# SDR FDEA201108133259

- Difficulty date: August 13, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OUTER SKIN HAS AN OUTER DENT AT S13R,4" FROM L/E.  EVALUATED DENT ON R-1 DOOR OUTER SKIN AT S13R, 4" FROM THE L/E;W=.008", D=.007, A/Y=114.  DENT IS W/I LIMITS  IAW SRM 52-10-01, FIG.101, DETAIL7.  HFEC IAW NTM 51-00-19,PT.6, NO CRACKS NOTED.  APPLIED DENT DOT IAW GMM 6-3-101.
